Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 336, NWS North Platte, NE

August 1, 2013Custer County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 8:24 PM CDT for Custer County, Lincoln County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2013, 8:24 PM CDT (01:24 UTC)
Expired
Aug 1, 2013, 9:15 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 73 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:22 PM CDTTornado WatchSPC9 hr
Aug 1, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1701 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS53 KLBF 020124
SVRLBF
NEC041-111-020215-
/O.NEW.KLBF.SV.W.0336.130802T0124Z-130802T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...
  EXTREME NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 915 PM CDT

* AT 819 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARNOLD...AND
  MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FINCHVILLE AND MILLDALE.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 249 AND 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4136 10032 4139 10031 4139 10025 4141 10024
      4148 9997 4117 9994
TIME...MOT...LOC 0125Z 292DEG 17KT 4136 10020

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
3 follow-up statements
699 
WWUS53 KLBF 020148
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
848 PM CDT THU AUG 1 2013

NEC111-020159-
/O.CAN.KLBF.SV.W.0336.000000T0000Z-130802T0215Z/
LINCOLN NE-
848 PM CDT THU AUG 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN LINCOLN
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4132 10024 4136 10023 4138 10021 4148 9997
      4117 9994
TIME...MOT...LOC 0149Z 282DEG 20KT 4131 10008

$$

NEC041-020215-
/O.CON.KLBF.SV.W.0336.000000T0000Z-130802T0215Z/
CUSTER NE-
848 PM CDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CUSTER COUNTY UNTIL 915 PM CDT...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF ARNOLD...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILLDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4132 10024 4136 10023 4138 10021 4148 9997
      4117 9994
TIME...MOT...LOC 0149Z 282DEG 20KT 4131 10008

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
790 
WWUS53 KLBF 020153
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT THU AUG 1 2013

NEC041-020215-
/O.CON.KLBF.SV.W.0336.000000T0000Z-130802T0215Z/
CUSTER NE-
853 PM CDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CUSTER COUNTY UNTIL 915 PM CDT...

AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CALLAWAY...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4132 10024 4135 10021 4136 10018 4136 9998
      4117 9994
TIME...MOT...LOC 0153Z 298DEG 31KT 4126 10004

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
113 
WWUS53 KLBF 020209
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT THU AUG 1 2013

NEC041-020219-
/O.EXP.KLBF.SV.W.0336.000000T0000Z-130802T0215Z/
CUSTER NE-
909 PM CDT THU AUG 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUSTER COUNTY
WILL EXPIRE AT 915 PM CDT/815 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.  A ADDITIONAL SEVERE THUNDERSTORM WARNING IS IN 
EFFECT FOR SOUTHWEST CUSTER COUNTY.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4132 10024 4135 10021 4136 10018 4136 9998
      4117 9994
TIME...MOT...LOC 0209Z 298DEG 31KT 4119 9988

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:31 PM CDT, 53 minutes earlier.

Area forecast discussion, Aug 1, 7:31 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT THU AUG 1 2013

.UPDATE...
ISSUED AT 723 PM CDT THU AUG 1 2013

THUNDERSTORMS CONTINUE TO DEVELOP IN UNSTABLE AIRMASS. THE WARM
FRONT IS THE MAIN FOCUS AT THIS TIME WITH ADDITIONAL THUNDERSTORMS
DEVELOPING OVER THE SOUTHERN PANHANDLE THAT WILL MOVE SOUTHEAST
THIS EVENING. SEVERE THUNDERSTORM WATCH NUMBER 457 EXTENDED TO
INCLUDE ALL OF SOUTHWEST NEB.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING CONVECTION ACROSS
NORTHERN AND NORTH CENTRAL NEBRASKA.  SCATTERED TO NUMEROUS
AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
SPREAD TO THE SOUTHEAST AS AMPLE INSTABILITY WORKS IN CONJUNCTION
WITH VARIOUS BOUNDARIES AND MORE THAN SUFFICIENT SHEAR. AND WHEN
COMBINED WITH STEEP LOW-MID LEVEL LAPSE RATES...SUPERCELLS CAPABLE
OF LARGE HAIL AND DAMAGING WINDS ARE EXPECTED ACROSS MUCH OF THE
FORECAST AREA.  ISOLATED TORNADOES ARE A CONCERN AS
WELL...ESPECIALLY INVOF ANY BOUNDARY WHERE LOW WIND PROFILES ARE
VEERING /NORTH AND NORTHWESTERN NEBRASKA AND FROM EARLIER
CONVECTION/.  HEAVY RAINFALL IS A CONCERN...WITH PWATS ALREADY ABOVE
1.50" ACROSS NORTH CENTRAL NEBRASKA...QUICK STORM MOTION MAY LIMIT
ACCUMULATIONS HOWEVER.  ADDITIONAL DEVELOPMENT WILL BE POSSIBLE ON
FRIDAY...AND AGAIN AMPLE INSTABILITY WITH FAVORABLE SHEAR PROFILES
WILL LEAD TO A RISK OF SEVERE STORMS...ESPECIALLY ACROSS NORTH
CENTRAL NEBRASKA.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 321 PM CDT THU AUG 1 2013

30 POPS FORECAST FRIDAY NIGHT AS SURFACE LOW PRESSURE TO BECOME
CENTERED IN FAR NW KANSAS EARLY EVENING. THIS WILL RESULT IN AN
INVERTED TROUGH EXTENDING NW INTO NWRN NEBR AND A WARM FRONT ALONG
INTERSTATE 80. STORM SHOULD DEVELOP NEAR AND NORTH OF THESE
BOUNDARIES AND SAG SOUTH OVERNIGHT.

FOR SATURDAY COOLER HIGH PRESSURE WILL BUILD IN WITH NORTHEAST
WINDS AND HIGHS IN THE UPPER 70S. INCREASING CHANCES THROUGH THE
DAY AND OVERNIGHT. FAVORED THE NAM AND ECMWF WHICH KEEP CLOSE TO
PREVIOUS FORECAST FOR POPS WHILE THE GFS KEEP SATURDAY MAINLY DRY
WITH LOW CHANCES SATURDAY NIGHT.

FOR SUNDAY AND BEYOND...A SEMI STATIONARY FRONT FORECAST TO REMAIN
JUST SOUTHWEST AND SOUTH OF AREA. A FLATTENED RIDGE TO OUR WEST
WILL BRING A SLIGHT NORTHWEST FLOW PATTERN WITH BOUNDARY LAYER AND
MID LEVEL MOISTURE ELEVATED ACROSS THE REGION EACH DAY.
THUNDERSTORMS CHANCES TO REMAIN FAVORABLE THROUGH THE EXTENDED
WITH DAILY CHANCES REACHING 30 TO 40 PERCENT. THE GFS/ECMWF AND
GEM MODELS IN FAIR AGREEMENT ON THIS. WITH PROXIMITY OF SURFACE
FRONT AND ENHANCED POPS...TEMPERATURES TO RANGE BELOW NORMAL
THROUGH THE EXTENDED WITH HIGHS FROM THE UPPER 70S TO LOWER 80S
MOST DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 630 PM CDT THU AUG 1 2013

MODELS IN GOOD AGREEMENT WITH FRONTAL BOUNDARY DROPPING SOUTH
SOUTHEAST WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT
TONIGHT. VISUAL FLIGHT RULES OUTSIDE STORM DEVELOPMENT ALTHOUGH
CEILINGS AND VISIBILITY WILL BE DROPPING OVERNIGHT IN THE KVTN
TERMINAL FOR MARGINAL VISUAL FLIGHT RULES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KECK
SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Aug 1, 4:09 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-022115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
409 PM CDT THU AUG 1 2013 /309 PM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING.
ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE
QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS...AND ALSO ISOLATED TORNADOES. THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...AND SEVERE
WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Local storm report, Aug 1, 7:51 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             25 NW MULLEN            42.30N 101.39W
08/01/2013  E2.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            NUMEROUS FUNNEL CLOUDS HAVE ALSO BEEN OBSERVED WITH THIS
            STORM.

&&

MARTIN
Special weather statement, Aug 1, 7:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT THU AUG 1 2013

NEZ038-020145-
CUSTER NE-
759 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 845
PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MERNA...OR 12 MILES WEST OF BROKEN BOW...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MERNA...
  VICTORIA SPRINGS STATE RECREATION AREA...
  GATES...
  LILLIAN...
  ROUND VALLEY...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 262 AND 274.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 264 AND 273.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Aug 1, 8:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 W MULLEN              42.04N 101.12W
08/01/2013  E1.50 INCH       HOOKER             NE   PUBLIC

&&

MARTIN
Local storm report, Aug 1, 8:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             9 ESE STAPLETON         41.43N 100.35W
08/01/2013  E1.00 INCH       LOGAN              NE   PUBLIC

&&

BTAYLOR
Local storm report, Aug 1, 8:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FUNNEL CLOUD     10 NW ARNOLD            41.53N 100.33W
08/01/2013                   LOGAN              NE   LAW ENFORCEMENT

&&

BTAYLOR
Local storm report, Aug 1, 8:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             10 NW ARNOLD            41.53N 100.33W
08/01/2013  E1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:04 PM CDTTornado WarningLBFCherry, Grant, Hooker26 min
Aug 1, 7:25 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry50 min
Aug 1, 7:28 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan62 min
Aug 1, 7:33 PM CDTTornado WarningLBFCherry, Hooker27 min
Aug 1, 7:52 PM CDTSevere Thunderstorm WarningLBFCuster, Logan38 min
Aug 1, 8:01 PM CDTSevere Thunderstorm WarningLBFHooker44 min
Aug 1, 8:03 PM CDTSevere Thunderstorm WarningLBFCuster42 min
Aug 1, 8:05 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden40 min
Aug 1, 8:15 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Aug 1, 8:29 PM CDTSevere Thunderstorm WarningLBFGarden61 min
Aug 1, 8:43 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith, Perkins47 min
Aug 1, 8:58 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln47 min
Aug 1, 9:01 PM CDTAreal Flood AdvisoryLBFCuster6 hr
Aug 1, 9:18 PM CDTTornado WarningLBFCuster27 min
Aug 1, 9:26 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Perkins49 min
Aug 1, 9:57 PM CDTSevere Thunderstorm WarningLBFLincoln48 min
Aug 1, 10:24 PM CDTSevere Thunderstorm WarningLBFLincoln66 min
Aug 1, 10:25 PM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Aug 1, 10:51 PM CDTAreal Flood AdvisoryLBFLincoln6 hr
Aug 1, 11:11 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.